# SDR ASAA2014051808163

- Difficulty date: May 18, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE FLAP OTBD EDGE IS CHAFED.  ACFT GROUNDED. REPAIRED LT WING INBD FORE FLAP OTBD EDGE IAW SRM 51-70-10, REP 4.
